# SDR TAOA029712

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON OVERNIGHT INSPECTION AT LGA OFF FLGHT 6141, THE EMERGENCY EXIT LIGHT P/N 1102831, AT THE AFT.  AIRSTAIR LOCATION WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK LIGHT ASSEMBLY.  OPERATION CHECKED OK MM 33-50-00. (M)
